Table of Contents Author Guidelines Submit a Manuscript
Journal of Complex Analysis
Volume 2013 (2013), Article ID 704784, 5 pages
http://dx.doi.org/10.1155/2013/704784
Research Article

On Certain New Subclass of Meromorphic Close-to-Convex Functions

1School of Mathematics and Statistics, Anyang Normal University, Anyang, Henan 455002, China
2School of Railway Tracks and Transportation, East China Jiao Tong University, Nanchang, Jiangxi 330013, China

Received 19 November 2012; Accepted 31 January 2013

Academic Editor: Mikael Lindstrom

Copyright © 2013 Jing-Ping Yi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We introduce a certain new subclass of meromorphic close-to-convex functions. Such results as inclusion relationship, coefficient inequalities, distortion, and growth theorems for this class of functions are derived.